Renormalisation in implicit complex maps

B. D. Mestel*, A. H. Osbaldestin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We study the dynamics of a family of implicit complex maps restricted to an invariant circle. The renormalisation analysis for golden mean rotation number is given. We find a one-parameter family of universality classes and relate this to a line of fixed points of the square of the circle map renormalisation transformation. These period-2 points are pairs of fractional linear maps.

Original languageEnglish
Pages (from-to)149-162
Number of pages14
JournalPhysica D: Nonlinear Phenomena
Issue number2-3
Publication statusPublished - 2 Oct 1989


Dive into the research topics of 'Renormalisation in implicit complex maps'. Together they form a unique fingerprint.

Cite this